Free Access
RAIRO-Oper. Res.
Volume 28, Number 2, 1994
Page(s) 181 - 202
Published online 06 February 2017
  • 1. M. ANVARI, Optimality Criteria and Risk in Inventory Models: The Case of the Newsboy Problem, Journal of the Operational Research Society, 38, 1987, pp. 625-632 [Zbl: 0617.90017]
  • 2. A. A ATKINSON, Incentives, Uncertainty, and Risk in the Newsboy Problem, Decision Science, 10, 1979, pp. 341-357.
  • 3. A. BEN-TAL and E. HOCHMAN, More Bounds on the Expectation of a Convex Function of a Random Variables, Journal of Applied Probability, 9, 1972, pp. 803-812. [MR: 413221] [Zbl: 0246.60011]
  • 4. A. BEN-TAL and E. HOCHMAN, Approximation of Expected Returns and Optimal Decisions under Uncertainty Using Mean and Mean Absolute Deviation, Zeistchrift für Operations Research, 29, 1985, pp. 285-300. [MR: 839445]
  • 5. M. BOUAKIZ and M. J SOBEL, Inventory Control with an Exponential Utility Criterion, Operations Research, 40, 1992, pp. 603-608. [MR: 1180035] [Zbl: 0764.90022]
  • 6. K. H CHANG, Risk in Inventory Models: The Case of the Newsboy Problem-Optimality Conditions, Journal of the Operational Research Society, 41, 1990, pp. 173-176. [Zbl: 0693.90033]
  • 7. J. F KOTTAS and H. S LAU, The Use of Versatile Distribution Families in Some Stochastic Inventory Calculations, Journal of the Operational Research Society 31, 1980, pp. 393-403. [MR: 573339] [Zbl: 0443.90024]
  • 8. H. S LAU, The Newsboy Problem under Alternative Optimization Objectives, Journal of the Operational Research Society, 31, 1980, pp. 525-535. [MR: 572152] [Zbl: 0426.90023]
  • 9. A. H. L LAU and H. S. LAU, The Newsboy Problem with Price Dependent Demand Distribution, IIE Transactions, 20, 1988, pp. 168-175.
  • 10. J. LI, H. S. LAU and A. H. L. LAU, A Two-Product Newsboy Problem with Satisficing Objective and Independent Exponential Demands, IEE Transactions, 23, 1991, pp. 29-39.
  • 11. L. B. PULLEY, A General Mean-Variance Approximation to Expected Utility for Short Holding Periods, Journal of Financial and Quantitative Analysis, 16, 1981, pp. 361-373.
  • 12. B. W. SCHMEISER and S. J. DEUTSCH, A Versatile Four Parameter Family of Probability Distributions Suitable for Simulation, AIIE Transactions, 9, 1977, pp. 176-182. [MR: 468002]
  • 13. S. C. WARD, C. B. CHAPMAN and J. H. KLEIN, Theoretical versus Applied Models: The Newsboy Problem, OMEGA International Journal of Management Science, 19, 1991, pp. 197-206.
  • 14. W. T. ZIEMBA, Portfolio Applications: Computational Aspects, in Stochastic Dominance, ed. by G. A. WHTTMORE and M. C. FINDLAY, Lexington Books, Toronto, 1978, pp. 199-260.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.